BIROn - Birkbeck Institutional Research Online

    A weighted graph polynomial from chromatic invariants of knots

    Noble, Steven and Welsh, D.J.A. (1999) A weighted graph polynomial from chromatic invariants of knots. Annales de l'Institut Fourier 49 (3), pp. 1057-1087. ISSN 0373-0956.

    [img]
    Preview
    Text (Refereed)
    Noble and Welsh.pdf - Published Version of Record

    Download (1MB) | Preview

    Abstract

    Motivated by the work of Chmutov, Duzhin and Lando on Vassiliev invariants, we define a polynomial on weighted graphs which contains as specialisations the weighted chromatic invariants but also contains many other classical invariants including the Tutte and matching polynomials. It also gives the symmetric function generalisation of the chromatic polynomial introduced by Stanley. We study its complexity and prove hardness results for very restricted classes of graphs.

    Metadata

    Item Type: Article
    School: School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Depositing User: Sarah Hall
    Date Deposited: 20 Jul 2020 13:57
    Last Modified: 22 Jul 2020 05:25
    URI: https://eprints.bbk.ac.uk/id/eprint/32608

    Statistics

    Downloads
    Activity Overview
    17Downloads
    26Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item